Alert archive / Idaho / Flash Flood Warnings in 2013

Flash Flood Warning 16, NWS Pocatello, ID

August 23, 2013Bannock County, Power County, Idaho

NWS Pocatello, ID issued this flash flood warning at Aug 23, 2013, 4:39 PM MDT for Bannock County, Power County, Idaho. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 23, 2013, 4:39 PM MDT (22:39 UTC)
Expired
Aug 23, 2013, 7:45 PM MDT
In force
3 hr
Issued by
NWS Pocatello, ID
Area
Storm-based polygon
Flood severity
None

Counties Bannock County, ID, Power County, ID

The radar

The Pocatello radar (KSFX), 30 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 23, 5:58 PM MDTHEAVY RAIN 0.992 Ne Pocatello, IDSTORM TOTAL RAIN FALL AMOUNT IS 0.99
Aug 23, 6:19 PM MDTHEAVY RAIN 1.12Pocatello, IDSTORM TOTAL RAIN FALL AMOUNT 1.12
Aug 23, 6:31 PM MDTHEAVY RAIN 2.25Pocatello, IDESTIMATED STORM TOTAL RAIN FALL 2.25
Aug 23, 6:34 PM MDTHEAVY RAIN 2.08Chubbuck, IDSTORM TOTAL RAIN FALL 2.08
Aug 23, 6:42 PM MDTHEAVY RAIN 1.63Pocatello, IDSTORM TOTAL RAIN FALL 1.63

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 10.7 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2013-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2013-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-323 J/kg
Mixed-layer LCL
2563 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

275 
WGUS55 KPIH 232239
FFWPIH
IDC005-077-240145-
/O.NEW.KPIH.FF.W.0016.130823T2239Z-130824T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
439 PM MDT FRI AUG 23 2013

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO...
  THIS INCLUDES THE CITIES OF...POCATELLO...CHUBBUCK...
  EAST CENTRAL POWER COUNTY IN SOUTHEAST IDAHO...

* UNTIL 745 PM MDT

* AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   POCATELLO...CHUBBUCK...FORT HALL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4301 11227 4274 11246 4280 11262 4302 11247

$$

HEDGES
3 follow-up statements
882 
WGUS75 KPIH 232335
FFSPIH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
535 PM MDT FRI AUG 23 2013

IDC005-077-240145-
/O.CON.KPIH.FF.W.0016.000000T0000Z-130824T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POWER ID-BANNOCK ID-
535 PM MDT FRI AUG 23 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR
NORTHWESTERN BANNOCK AND EAST CENTRAL POWER COUNTIES...

AT 528 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED 
AREA. ALTHOUGH THUNDERSTORMS ARE WEAKENING...RUNOFF WILL CONTINUE TO 
PRODUCE PROBLEMS. ADDITIONAL THUNDERSTORMS MAY STILL DEVELOP.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHUBBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4301 11227 4274 11246 4280 11262 4302 11247

$$

HEDGES
000 
WGUS75 KPIH 240015
FFSPIH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
615 PM MDT FRI AUG 23 2013

IDC005-077-240145-
/O.CON.KPIH.FF.W.0016.000000T0000Z-130824T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POWER ID-BANNOCK ID-
615 PM MDT FRI AUG 23 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR
NORTHWESTERN BANNOCK AND EAST CENTRAL POWER COUNTIES...

AT 609 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED MOST 
OF THE RAIN HAS ENDED OVER THE WARNED AREA....HOWEVER RUNOFF FROM 
THE PREVIOUS RAINFALL WILL CONTINUE TO CAUSE PROBLEMS IN SOME AREAS. 
RADAR ESTIMATED RAINFALL AMOUNTS AROUND 2.5 INCHES IN CHUBBUCK... TO 
OVER 4 INCHES IN WEST POCATELLO AND THE WEST BENCH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHUBBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4301 11227 4274 11246 4280 11262 4302 11247

$$

HEDGES
451 
WGUS75 KPIH 240139
FFSPIH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
739 PM MDT FRI AUG 23 2013

IDC005-077-240149-
/O.EXP.KPIH.FF.W.0016.000000T0000Z-130824T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POWER ID-BANNOCK ID-
739 PM MDT FRI AUG 23 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 745 PM MDT FOR NORTHWESTERN
BANNOCK AND EAST CENTRAL POWER COUNTIES...

LAT...LON 4301 11227 4274 11246 4280 11262 4302 11247

$$

HEDGES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 1:47 PM MDT, 2 hours 52 minutes earlier.

Area forecast discussion, Aug 23, 1:47 PM MDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
147 PM MDT FRI AUG 23 2013

.SHORT TERM...TONIGHT THROUGH SUNDAY. MOISTURE ASSOCIATED WITH THE
MONSOON CONTINUES TO STREAM INTO SOUTHEAST IDAHO. AN EMBEDDED
DISTURBANCE OVER CENTRAL UTAH AND NEVADA THIS AFTERNOON IS
ROTATING TOWARDS THE SOUTH CENTRAL HIGHLANDS WHERE THUNDERSTORMS
ARE ALREADY DEVELOPING. SHOWERS SHOULD CONTINUE NORTHEAST TOWARDS
ISLAND PARK THROUGH EARLY SATURDAY MORNING. BY SATURDAY AFTERNOON
A NEW DISTURBANCE DROPS INTO THE BASE OF THE LOW PRESSURE TROUGH
JUST OFF SHORE THEN LIFTS SHARPLY NORTHEAST THROUGH OREGON. THIS
SHOULD BACK THE FLOW PATTERN TO THE SOUTH AND FOCUS SHOWERS AND
THUNDERSTORMS SATURDAY AFTERNOON INTO THE CENTRAL MOUNTAINS. THE
GFS REPEATS THIS PATTERN AGAIN ON SUNDAY.

.LONG TERM...MONDAY THROUGH THURSDAY. THERE APPEARS TO BE LITTLE
CHANGE IN THE PATTERN. HIGH PRESSURE RIDGE REMAINS OVER KANSAS
WITH A TROUGH NEAR THE WEST COAST. THIS CONTINUES TO FUNNEL MOIST
AIR NORTH THROUGH THE GREAT BASIN. FORECAST CHALLENGE MAY HINGE ON
TROPICAL DISTURBANCES CROSSING CENTRAL AMERICA AND MEXICO.
TROPICAL STORM IVO IS PRESENTLY NEAR THE TIP OF BAJA
CALIFORNIA...ONCE THE STORM RECUREVS NORTH ALONG THE COAST THE
MOIST AIR COULD SURGE THROUGH THE GREAT BASIN OVER A 24 HOUR
PERIOD. THE GFS CURRENTLY TRIES TO DO THIS BETWEEN SUNDAY MORNING
AND MONDAY MORNING....TRACKING THE DEEPER MOISTURE ROUGHLY THROUGH
EVANSTON WYOMING. SOUTHEAST IDAHO MAY CATCH PART OF THE ACTION OR
GET LEFT IN DRIER AIR JUST TO THE WEST. INTERESTING ENOUGH...THE
EXTENDED MODEL SHOW AGREEMENT AND MUSTER UP ANOTHER TROPICAL
DISTURBANCE CROSSING CENTRAL AMERICA BY NEXT FRIDAY. RS

&&

.AVIATION...EXPECT THUNDERSTORM DEVELOPMENT AGAIN THIS AFTERNOON
WITH VICINITY THUNDERSTORMS AT ALL SITES.  MOST LIKELY FOR ON
STATION THUNDER WOULD BE PIH AND IDA.  MOIST SOUTHERLY FLOW ALOFT
CONTINUES SATURDAY AND EXPECT AFTERNOON THUNDERSTORM DEVELOPMENT
AGAIN.  VFR CONDITIONS SHOULD CONTINUE THROUGH THE PERIOD OUTSIDE OF
THE THUNDERSTORMS.
GK

&&

.FIRE WEATHER...MOIST SOUTHERLY FLOW CONTINUES OVER THE DISTRICT.
RED FLAG WARNINGS IN EFFECT FOR SCATTERED THUNDERSTORMS FOR ZONES
475...476...410...413...AND 427.  SOME SLIGHTLY DRIER AIR PUSHING
INTO WESTERN PORTION OF DISTRICT.  ALL LOCATIONS WILL HAVE AT LEAST
ISOLATED COVERAGE THIS EVENING.  SIMILAR CONDITIONS ARE EXPECTED
SATURDAY AND SUNDAY WITH THE MOIST SOUTHERLY FLOW CONTINUING AND
FURTHER RED FLAG WARNINGS FOR THUNDERSTORMS WILL LIKELY BE NEEDED.
WITH THE MOIST PATTERN MINIMUM HUMIDITY SHOULD STAY WELL ABOVE 15
PERCENT THROUGH THE WEEKEND.
GK

.PIH WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING
IDZ410-413-427-475-476.

&&
Hazardous weather outlook, Aug 23, 4:18 AM MDT, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
418 AM MDT FRI AUG 23 2013

IDZ017>025-031-032-241030-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
418 AM MDT FRI AUG 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE...ESPECIALLY IN THE
AFTERNOON AND EARLY EVENING. THE BEST CHANCE WILL BE EAST OF A
CHALLIS-CAREY-CITY OF ROCKS LINE. STORMS WILL BE CAPABLE OF
PRODUCING WINDS OVER 40MPH...SMALL HAIL AND LOCALLY HEAVY
RAINFALL. THE POTENTIAL IS THERE FOR LOCALIZED FLOODING OR DEBRIS
FLOWS WITHIN RECENT BURN AREAS AND STEEP TERRAIN. THE THREAT FOR
SEVERE STORMS IS LOW...BUT NON-ZERO.

DUE TO THE THREAT OF WIDELY SCATTERED TO SCATTERED THUNDERSTORMS
AND GUSTY DOWNBURST WINDS...RED FLAG WARNINGS HAVE BEEN POSTED FOR
ALL FIRE ZONES EXCEPT ZONE 422 AND 425. THESE ARE IN EFFECT FROM
NOON THROUGH 10PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MOISTURE WILL CONTINUE TO STREAM NORTHEAST ACROSS THE WESTERN
STATES. THERE IS SOME UNCERTAINTY ON WHERE THIS SURGE OF MOISTURE
WILL LIE ACROSS THE WEST...INCLUDING EASTERN IDAHO. WITHIN THIS
SURGE OF MOISTURE...IT WILL BE VERY DEEP AS IT WILL BE
SUPPLEMENTED BY ONE OR TWO TROPICAL STORMS. THIS MEANS PLENTY OF
RAINFALL...AND POSSIBLY TOO MUCH. JUST TO THE WEST OF THIS
AREA...THERE WILL BE A VERY STRONG DRY SLOT AND BREEZY CONDITIONS
FOR A PROLONGED PERIOD.

THIS APPEARS TO BE A LONG DURATION PATTERN...WHICH WILL AFFECT
MANY DIFFERENT GROUPS AND LAST INTO THE LABOR DAY WEEKEND MOST
LIKELY. STAY TUNED IN THE COMING DAYS TO SEE HOW THIS SITUATION
EVOLVES.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Local storm report, Aug 23, 3:31 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
331 PM MDT FRI AUG 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       POCATELLO               42.88N 112.47W
08/23/2013  M0.46 INCH       BANNOCK            ID   NWS EMPLOYEE

            NWS EMPLOYEE REPORTS 0.46 INCHES RAIN FALL IN 9 MIN.

&&

DPHELPS
Local storm report, Aug 23, 3:34 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
334 PM MDT FRI AUG 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HEAVY RAIN       2 NE POCATELLO          42.90N 112.44W
08/23/2013  M0.32 INCH       BANNOCK            ID   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS STORM TOTAL SO FAR OF 0.32 INCHES
            WITH 0.22 FALLING IN LAST 10 MIN.

&&

DPHELPS
Local storm report, Aug 23, 3:38 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
338 PM MDT FRI AUG 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HEAVY RAIN       SE CHUBBUCK             42.92N 112.46W
08/23/2013  M1.35 INCH       BANNOCK            ID   TRAINED SPOTTER

            1.35 STORM TOTAL SO FAR AND STILL RAINING.

&&

DPHELPS
Local storm report, Aug 23, 3:42 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
342 PM MDT FRI AUG 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HEAVY RAIN       2 NE POCATELLO          42.90N 112.44W
08/23/2013  M0.41 INCH       BANNOCK            ID   TRAINED SPOTTER

            0.41 RAIN FALL SO FAR WITH HEAVY RAIN FALL CONTINUING

&&

DPHELPS
Local storm report, Aug 23, 3:59 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
359 PM MDT FRI AUG 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HEAVY RAIN       2 NE POCATELLO          42.90N 112.44W
08/23/2013  M0.52 INCH       BANNOCK            ID   TRAINED SPOTTER

            0.52 RAINFALL WITH HEAVY RAIN STILL FALLING.

&&

DPHELPS
Local storm report, Aug 23, 4:08 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
408 PM MDT FRI AUG 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HEAVY RAIN       2 NE POCATELLO          42.90N 112.44W
08/23/2013  M0.13 INCH       BANNOCK            ID   TRAINED SPOTTER

            0.13 INCHES RAINFALL IN LAST 8 MIN.

&&

DPHELPS

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:33 PM MDTSpecial Weather StatementPIHClark, Jefferson, Madison57 min
Aug 23, 3:47 AM MDTRed Flag WarningPIHBannock, Bear Lake, Bingham, Bonneville, Butte, Caribou and 14 more18 hr
Aug 23, 2:16 PM MDTSpecial Weather StatementPIHBingham59 min
Aug 23, 2:30 PM MDTFlash Flood WarningPIHBannock, Bingham3 hr
Aug 23, 2:58 PM MDTSpecial Weather StatementPIHCassia47 min

Nearby

Flash Flood Warnings in Idaho, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.